CSpace
thecrossratiodistortionofintegrablyasymptoticaffinehomeomorphismofunitcircle
Wu Chong
2012
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume55Issue:3Pages:625
AbstractLet QS(*)(S (1)) be the space of quasisymmetric homeomorphisms of the unit circle such that the corresponding subspace of the universal Teichmuller space has Weil-Petersson metric. In this paper we give a necessary condition for a quasisymmetric homeomorphism to belong to QS(*)(S (1)) from the aspect of cross-ratio distortion.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45735
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu Chong. thecrossratiodistortionofintegrablyasymptoticaffinehomeomorphismofunitcircle[J]. sciencechinamathematics,2012,55(3):625.
APA Wu Chong.(2012).thecrossratiodistortionofintegrablyasymptoticaffinehomeomorphismofunitcircle.sciencechinamathematics,55(3),625.
MLA Wu Chong."thecrossratiodistortionofintegrablyasymptoticaffinehomeomorphismofunitcircle".sciencechinamathematics 55.3(2012):625.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu Chong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu Chong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu Chong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.